# SDR RU3A201912163074

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N71
- Make and model: Beech 300BEECH
- Aircraft serial: FF6
- Aircraft time: 16,730 hours, 8,617 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 280-285.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR ENGINEERING ORDER TO REPAIR DAMAGE FOUND DURING INSPECTION IN THE WEB OF STRINGER CAUSED BY SCREW THREADS, WHICH IMPINGED ON THE STRINGER WEB DUE TO AN IMPROPERLY LOCATED NUTPLATE
